4.6K views
Featured Not resolved
1.0
Details
Customer service
Exchange, Refund and Cancellation Policy
Price Affordability
Product or Service Quality
Reliability
15 comments

I bought lash boost (never any other Rand F products) and within 3 weeks my eyelids became bright red and itchy.I thought it was due to seasonal allergies but ive never had my eyes react to seasonal allergies before so I kept using the lash boost.

Big mistake.

Now my skin feels like it’s on fire and I am told from my doctor it’s caused by contact dermatitis.Here are some pics with no eye make up on my face.

Review about: Rodan And Fields Lash Boost Serum.

Reason of review: Bad quality.

Had an Experience with Rodan and Fields?

Write a review

Comments

Terms of Service
Post Comment
Cancel
Anonymous
#1383998

You should always test an unfamiliar product on a small portion of skin before using near eyes or mucous membranes.

Anonymous
to Anonymous #1392757

The redness doesn't occur until you have used the product for 3-4 weeks! I did test, like they said to do, 24 hours and did not have any problems til 3-4 weeks later

Anonymous
#1382455

I had the same exact thing happen to me, but oddly enough after several months of using it with no issues!It started on my eyelids and started creeping beneath my eyes as well.

I treated it with a steroid/antibiotic drop and it went away for about a week and then it started spreading all around the sides of my eyes and down my cheeks.

I wish I had never heard of this product :( Has anyone had this happen and the contact dermatitis clear up?I don’t understand why it isn’t getting better after I’ve stopped using the product.

Anonymous
to Melissa #1383507

Hey.Contact dermatitis can be a vague term, that is true.

If your symptoms are not alleviated with steroid treatment and the use of a possible antihistamine (Benadryl) you may want to consult a dermatologist or your primary care physician.

Sometimes contact dermatitis can require antibiotics.So just to be on the safe side, consult your provider.

Anonymous
#1376879

Absolutely horrible product.Please DO NOT USE LASH BOOST.

It has meltedvawsy the periorbitol fat around my eye socket....hence, I have sunken in eyes now....NOT ATTRACTIVE !!!If you do research on this product you will see that there are several, severe side affects.

Anonymous
#1376828

Interesting, I have the same issue.However I have been using it for two weeks and I feel like my lashes are improving.

I think we just have sensitive skin.??

Anonymous
to Sue B #1377846

It is interesting, Sue.But it might be more than having sensitive skin.

It might have something more to do with the actual ingredients. Just so you know two weeks is not really an adequate sampling of adverse effects.

Perhaps more severe issues occur with long term use which is rather unfortunate considering the required reliance on the products to maintain your desired results.I'd be cautious if I were you.

Anonymous
#1376668

R+F has a great return policy.Hopefully you took advantage of it.

It does have almond oil in it - do you have nut allergies?I use it and it works a dream for me, but I have a friend who, while it worked well for her, she had to return it because she was having itchiness.

Anonymous
to Anonymous #1378427

Great return?Before you tell anyone else that maybe you should read this site as well as the Better Business Bureau- they have a very bad reputation for returns.

More importantly, you willingness to fire off info as if fact without actually taking the time to learn that what you're saying is fact (it's not!) most of the info consultants spew is also inaccurate, which makes sense when you consider the lack of training and expertise.Its definitely not blantant ignorance.

Anonymous
#1375269

Sorry about the adverse reactions.This is really a growing problem.

Thank you for being brave enough to add photo evidence. Please consider making a formal complain on the Better Business Bureau site as well as the FDA. I don't know if any but this could be potential grounds for a class action suit. Definitely stop use and see a dermatologist if you haven't already.

P.s.Be prepared for consultants to tell you it's all because of a bacterial infection.

You May Also Like